CureZone   Log On   Join
Re: re: my sons eyes..help!
 

Heart Worms?
Hulda Clark Cleanses



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


More
humaworm Views: 732
Published: 15 years ago
 
This is a reply to # 732,030

Re: re: my sons eyes..help!


You might have a headache, dizziness and nausea. Drink plenty of fluids and do not take another dose until tomorrow. It is not enough to overdose - you should be fine.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.328 sec, (1)